Is this medicine okay to take? Will I feel anything different from it?

I take klonopin orally disintegrating tablets and for the past several years the brand has always been par pharmaceuticals. Today I received the medicine from teva pharmaceuticals. The pills are a little bigger and on the par pills there is 0.56mg of phenylalanine while on teva there is 2.4 mg Why would there be more in one? The dose of the medication is 0.5 mg with both brands. Will extra phenylalanine harm me?

Is teva a safe brand compared to par?

Will the pills make me feel different or work differently? What is the difference between the two?

I read in a forum that a woman's stomach felt upset every time she took tevo brand klonopin. Can that happen from teva's medicine?

I also read some people say that teva doesn't seem as strong as other brands.

1 Answer

Relevance
  • Gary
    Lv 6
    5 years ago
    Favorite Answer

    You should really be discussing all of this with your doctor and asking him or her if these are safe and what to expect or why they are needed. I believe klonopin is a tranquilizer or anti consultant, so I hope that the other medications do not cause you to feel worn out or bring up any unwanted activity

Still have questions? Get your answers by asking now.